# SDR SWAA2023070760121

- Difficulty date: June 16, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET INTERNAL STRUCTURE LOCATED ON BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2023-378968<[01] REPLACED BRACKET INTERNAL STRUCTURE LOCATED ON BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW. 737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 149A8103 SHEET 7 REV A;[02] CERTIFIED STEP 1 COMPLETED  RII
